Volume 20, Number 1, January 2007
: Existence of nontrivial solutions of a rational difference equation.
A. D. Alhaidari
: Evaluation of integrals involving orthogonal polynomials: Laguerre polynomial and Bessel function example.
, Lihong Huang
: Almost periodic solutions for shunting inhibitory cellular neural networks with time-varying delays.
, Lihong Huang
: Existence of periodic solutions for cellular neural networks with complex deviating arguments.
Volume 20, Number 2, February 2007
, Nan-Jing Huang
: Non-zero solutions for a class of generalized variational inequalities in reflexive Banach spaces.
: Discontinuous solutions to the Euler equations for a van der Waals fluid.
: Exact stability criteria for delay differential and difference equations.
, René Pinnau
: Existence and bounds for the half-moment entropy approximation to radiative transfer.
Charlie H. Cooke
: On the existence of strong solutions to autonomous differential equations with minimal regularity.
: Generalized implicit variational-like inclusion problems involving G-eta-monotone mappings.
: On the criteria of existence of eigenfrequencies corresponding to Love waves.
: Multiplicity of solutions for a fourth order elliptic equation with critical exponent on compact manifolds.
Volume 20, Number 3, March 2007
M. R. Pournaki
, A. Razani
: On the existence of periodic solutions for a class of generalized forced Liénard equations.
: Asymptotic behavior and blow-up of solutions for the viscous diffusion equation.
: Certain approximate methods for solving linear operator equations.
: A faster parallel connectivity algorithm on cographs.
K. Q. Lan
: Properties of kernels and multiple positive solutions for three-point boundary value problems.
Volume 20, Number 4, April 2007
S. R. Manam
: On the solution of dual integral equations.
F. Talay Akyildiz
: Nonlinear damped wave equation arising in viscoelastic fluid flows.
: The geometry of the unit ball of some tensor product spaces.
: The decomposition method for Cauchy reaction-diffusion problems.
Adam J. J. Chmaj
: Existence of traveling waves for the nonlocal Burgers equation.
: Monotone convergence of finite element approximations of obstacle problems.
: Weak stability of Mann and Ishikawa iterations with errors for phi-hemicontractive operators.
Volume 20, Number 5, May 2007
: Application of the penalty function method to generalized convex programs.
, Lokenath Debnath
: A new generalized and sharp version of Jordan's inequality and its applications to the improvement of the Yang Le inequality, II.
: Numerical solutions of Burgers' equation with random initial conditions using the Wiener chaos expansion and the Lax-Wendroff scheme.
, R. Shivaji
: Existence results for classes of Laplacian systems with sign-changing weight.
, I. Altun
: A fixed point theorem for multi-valued mappings and its applications to integral inclusions.
: (A, eta)-Accretive mappings and set-valued variational inclusions with relaxed cocoercive mappings in Banach spaces.
: Positive solutions of nonlinear second-order periodic boundary value problems.
Volume 20, Number 6, June 2007
, Liren Huang
: Exceptional families of elements for a variational inequality problem.
, Meng Wu
: Oscillation of certain second order nonlinear damped difference equations with continuous variable.
: A scaled BFGS preconditioned conjugate gradient algorithm for unconstrained optimization.
, Meng Wu
: Practical phi0-stability of impulsive dynamic systems on time scales.
: Note on a paper by N. Ujevic.
, Mingxin Wang
: Global stability of the equilibrium of a diffusive Holling-Tanner prey-predator model.
: The double-step Newton method for polynomials with all real zeros.
: Non-existence of positive solutions of some elliptic equations in positive-type domains.
H. M. Srivastava
, Halit Orhan
: Coefficient inequalities and inclusion relations for some families of analytic and multivalent functions.
H. E. Darwish
: The quasi-Hadamard product of certain starlike and convex functions.
Volume 20, Number 7, July 2007
M. C. W. Jones
: Internal waves caused by the interaction of three harmonics under no restoring forces.
: Permanence of a single species discrete model with feedback control and delay.
: Composition duality principles for evolution mixed variational inclusions.
, Huimin He
: Viscosity approximation of common fixed points of nonexpansive semigroups in Banach space.
Tibor K. Pogány
: Integral expressions for Mathieu-type series whose terms contain Fox's H-function.
, Sun Bo
: A note on the extension of the null-additive set function on the algebra of subsets.
Alex S. Belenky
: The continuity of two functions associated with a maximin problem with connected variables.
Alex S. Belenky
: Finding the exact lower estimate of the maximin of a minimum function on a polyhedron of connected variables.
: Prescribed asymptotic behaviour of solutions to semilinear ordinary differential equations.
: Approximation by Bézier variants of the BBHK operators.
, Shengfan Zhou
: Limiting behavior of a global attractor for lattice nonclassical parabolic equations.
Volume 20, Number 8, August 2007
, Xinzhi Liu
: Impulsive stabilization of delay differential systems via the Lyapunov-Razumikhin method.
: Path integral for the probability of the trajectories generated by fractional dynamics subject to Gaussian white noise.
: Communication complexity of some number theoretic functions.
: Rational diffeomorphisms of the circle.
, Wan-Tong Li
: Existence results for second-order dynamic inclusion with m-point boundary value conditions on time scales.
: Existence of a nonoscillatory solution of a second-order linear neutral difference equation.
: On the oscillation of certain nonlinear neutral partial differential equations.
, Li-Hua Wu
: The penalty method for generalized multivalued nonlinear variational inequalities in Banach spaces.
Bruce P. Ayati
: Modeling the role of the cell cycle in regulating Proteus mirabilis swarm-colony development.
: Hyperbolicity analysis of a class of dynamical systems modelling traffic flow.
, Daoyi Xu
: Mean square exponential stability of impulsive stochastic difference equations.
Volume 20, Number 9, September 2007
John P. Boyd
: Exponentially accurate Runge-free approximation of non-periodic functions from samples on an evenly spaced grid.
: LU factorization of the Vandermonde matrix and its applications.
, Tsorng-Whay Pan
: Simulation for high Weissenberg number: Viscoelastic flow by a finite element method.
, Yaokun Wu
: Recognizing edge clique graphs among interval graphs and probe interval graphs.
, Yue-Loong Chang
: On a particular Emden-Fowler equation with non-positive energy u" - u3 = 0: Mathematical model of enterprise competitiveness and performance.
, X. H. Tang
: Oscillation of solutions of neutral differential equations with a superlinear neutral term.
: A Phragmen-Lindelof type theorem for quasilinear viscoelasticity equations.
: A class of Newton's methods with third-order convergence.
Volume 20, Number 10, October 2007
, Deming Zhu
, Ping Bi
: Multiple positive periodic solutions of a delayed discrete predator-prey system with type IV functional responses.
, Jie Ji
, Dengyuan Chen
: The multi-component second modified Korteweg-de Vries equation and its two distinct integrable coupling types.
A. D. Gadjiev
, A. Aral
: Weighted Lp-approximation with positive linear operators on unbounded sets.
: Periodic solutions of logistic equations with time delay.
, Yimin Wei
: A convergence analysis of the nonlinear Uzawa algorithm for saddle point problems.
Volume 20, Number 11, November 2007
: A method for obtaining iterative formulas of order three.
, Min Qian
: Reversibility and potentiality of exclusion processes on countable discrete groups.
, Swapan Konar
: Soliton perturbation theory for the fifth order KdV-type equations with power law nonlinearity.
, Zhigui Lin
: Coexistence in a strongly coupled system describing a two-species cooperative model.
: A remark on cycles through an arc in strongly connected multipartite tournaments.
: Non-decay results for linear transport equations.
: Two-weight Poincaré-type inequalities for differential forms in Ls(µ)-averaging domains.
Volume 20, Number 12, December 2007
, Chun-Lei Tang
: Existence and multiplicity of solutions for semilinear elliptic equations with Hardy terms and Hardy-Sobolev critical exponents.
, S. Khuri
: On the generalized Falkner-Skan equation governing boundary layer flow of a FENE-P fluid.
: On the Lagrange multiplier of a minimization problem related to the isoperimetric inequality.
, Aihui Zhou
: Eigenvalues of rank-one updated matrices with some applications.
, Amir Moradifam
: On the existence of bounded positive solutions of Schrödinger equations in two-dimensional exterior domains.
: A free boundary problem in the theory of electrically actuated microdevices.
, Wei-Gao Ge
: Existence and iteration of positive pseudo-symmetric solutions for a three-point second-order p-Laplacian BVP.